Memorias de investigación
Research Publications in journals:
On linear instability mechanisms in incompressible open cavity flow
Year:2014

Research Areas
  • Computacional fluid dynamics

Information
Abstract
A theoretical study of linear global instability of incompressible flow over a rectangular spanwise-periodic open cavity in an unconfined domain is presented. Comparisons with the limited number of results available in the literature are shown. Subsequently, the parameter space is scanned in a systematic manner, varying Reynolds number, incoming boundary-layer thickness and length-to-depth aspect ratio. This permits documenting the neutral curves and leading eigenmode characteristics of this flow. Correlations constructed using the results obtained collapse all available theoretical data on the three-dimensional instabilities.
International
Si
JCR
Si
Title
Journal of Fluid Mechanics
ISBN
0022-1120
Impact factor JCR
2,294
Impact info
Datos JCR del año 2012
Volume
752
http://dx.doi.org/10.1017/jfm.2014.253
Journal number
From page
219
To page
236
Month
SIN MES
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Métodos y Aplicaciones Numéricas a la Tecnología Aeroespacial
  • Departamento: Mecánica de Fluidos y Propulsión Aeroespacial